# SDR CALA2024051301446

- Difficulty date: May 8, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N413UA
- Make and model: Airbus A320-232
- Aircraft serial: 470
- Aircraft time: 93,738 hours, 36,400 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Part serial: C230610
- Condition: Missing
- Location: Wing
- Part time: 1,312 hours, 617 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 2 UNDERWING REFUEL COUPLING CAP FOUND MISSING ON ARRIVAL INSTALLED UNDERWING REFUELING COUPLING CAP IAW AMM 28-25-41.
